# SDR C2XA01IA255

- Difficulty date: June 1, 2001
- Submitted: June 3, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- THE CREW REPORTED THE RIGHT MAIN LANDING GEAR B-INDICATES RED IN TRANSITION LIGHT AFTER GEAR RETRACTION.  IAH-ON 06/02/2001 MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM.  COULD NOT DUPLICATE THE PROBLEM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
